# SDR HALA0800292

- Difficulty date: February 17, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 13,162 hours, 25,103 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR RAMP CRACKED AT INBD MOUNT BRACKET.  REPAIR IN WORK.
